successful, healthy and happy

Wednesday, October 22, 2014

Often Limp, Wary Of Hypokalemia


The body often feels limp either due to nutritional deficiencies or where no strongmuscles should not underestimated. Both could be symptoms of potassium deficiencyor hypokalemia. When left alone, hypokalemia can result in death.

Specialists in disease and digestive health specialists of MEDICINE-RSCM, Ari FahrialSham explains, is a sign of weakness early someone exposed to hypokalemia.

"The body of a weak and limp, for example not strong lifting legs like lame, can be asymptom of a person exposed to hypokalemia. This disorder should not be ignored, because potassium determines the working of the heart muscle. The heart muscle is a weak heart can be inferred through changes its rhythm, "said Ari at COMPASS HealthMonday (10/2/2014). Changes in heart rhythm that is left will certainly be impactedbadly on the health of the patient.

Potassium is an electrolyte that major components determining the working balance in the body. This substance is needed as much as 3.5-5.5 mEq per liter in the blood.Potassium can be found in many different types of food such as fruit, such as bananaseveryday.

Hypokalemia due to depletion of large amounts of fluid from the body. Thisexpenditure can be through vomiting, diarrhea, or the use of laxatives.

"Noteworthy, hypokalemia is usually experienced by patients with kidney disorders. A good kidney potassium can hold, so don't come out with the urine. Passing urinepotassium expenditure that is too large, indicating a bad kidney condition, "said Ari.

Society can know the levels of potassium in the body through blood tests. If the resultis less than 3.5 then this condition is hypokalemia. Then the patient can perform tests on the kidney when not experiencing vomiting or diarrhea.

"If vomiting or experiencing diarrhea, then both distop first. With improved food and beverage consumption patterns, then the levels of potassium will would be sure.Potassium is not content that is difficult to find on the various intake, "light of the Ari.

Additional potassium is usually required of patients taking the drug to launch of urine(diuretic). When the potassium deficiency occur in large numbers, usually the patientwill be given, potassium salt consumed per oral. But salt is given in small doses several times a day, to avoid irritation of the digestive tract. Potassium can also be provided through an infusion, which can only be done in the hospital. The thing to avoidincrease in potassium too high is dangerous for patients.

In some cases, patients with hypokalemia is often faint. Related to this is Ari explains,the condition could have been caused by deficiency of sodium. In these circumstanceswe recommend sufferers given intake of electrolytes, to replace the intake of sodiumand potassium from the body.

Share on Facebook
Share on Twitter
Share on Google+

Related : Often Limp, Wary Of Hypokalemia

0 komentar:

Post a Comment